Chaki type pseudo-symmetric lightlike hypersurfaces


ŞAHİN B. , YILDIZ A.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.12, no.4, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.1142/s0219887815500516
  • Title of Journal : INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS

Abstract

In this paper, we investigate lightlike hypersurfaces which are Chaki type pseudosymmetric, Chaki type pseudo-Ricci symmetric and Chaki type pseudo-projective symmetric in a semi-Euclidean space. We also give some physical interpretations of Chaki type pseudo-symmetry condition.